MathSciNet Relay Station
MathSciNet bibliographic data
MR2262888 (2008g:22017) 22E46 (43A80 60B15)
Liao, Ming; Wang, Longmin Average under the Iwasawa transformation. Proc. Amer. Math. Soc. 135 (2007), no. 3, 895–901 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement